# SDR GLBA20090514F

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 36,454 hours, 39,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE RT AFT EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE. MX RE-LAMPED THE EMERGENCY LIGHT IAW MM 33-52-01. OPS CHECK WAS GOOD.  PART NR REPLACED 1317.
